# SDR UHLA2013120800668

- Difficulty date: December 8, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 23,447 hours, 13,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX FLOORBOARD 226BRF AFT GIRT BAR COVER PLATE INSERTS.  R & R FLOORBOARD 226BRF.
